This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
A. M. Samoilenko, “Smoothness with respect to a parameter of an invariant torus of a quasilinear system of differential equations,” Ukr. Mat. Zh.,38, No. 6, 605–618 (1986).
A. M. Samoilenko, Elements of the Mathematical Theory of Multi-Frequency Oscillations [in Russian], Nauka, Moscow (1987).
O. V. Shpakovich, “Theory of invariant tori of quasilinear systems of differential equations,” Preprint Akad. Nauk UkrSSR, Inst. Math., Kiev (1989).
A. M. Samoilenko, “Preservation of an invariant torus under perturbation,” Izv. Akad. Nauk SSSR, Ser. Mat.,34, No. 6, 1219–1241 (1970).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 41, No. 10, pp. 1425–1428, October, 1989.
About this article
Cite this article
Shpakovich, O.V. Smoothness with respect to a parameter of an exponentially dichotomous invariant torus of a quasilinear system of differential equations. Ukr Math J 41, 1228–1230 (1989). https://doi.org/10.1007/BF01057272
- Differential Equation
- Invariant Torus
- Quasilinear System